# SDR JBXA970027

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11485
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D11320436
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

RDU - FLT 5 - RDU TO BOS AFTER TAEKOFF BIRDSTRIKE, AT BOS PERFORMED BIRDSTRIKE INSPECTION PER MIDWAY MM.  FOUND DAMAGE TO RIGHT MLG DOOR.  ISSUED FERRY PERMIT BOS/RDU.  AIRCRAFT FLOWN GEAR DOWN AT 200 KNOTS.  RDU MAINTENANCE REMOVED RIGHT MLG DOOR IAW AMM 52-81-01.  ISSUED DMI NR 04723 RELEASED PER CDL 52-05.  SPEED LIMITED TO 200 KIAS.  RDU MAINTENANCE WILL REPLACE RIGHT MLG DOOR ON 12/8/97 RON IN RDU.  (M)
